Alert archive / Maryland / Areal Flood Warnings in 2017

Areal Flood Warning 9, NWS Philadelphia/Mount Holly

July 6, 2017Cecil County, Kent County, Maryland; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 6, 2017, 7:36 PM EDT for Cecil County, Kent County, Maryland; New Castle County, Delaware. It was in force for 10 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2017, 7:36 PM EDT (23:36 UTC)
Expired
Jul 7, 2017, 5:30 AM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties New Castle County, DE, Cecil County, MD, Kent County, MD

The radar

The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 10:00 PM EDTHEAVY RAIN 8.16Warwick, MD
Jul 7, 5:00 AM EDTHEAVY RAIN 6.81 Sse Middletown, DE24 HOUR RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

099 
WGUS41 KPHI 062336
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
736 PM EDT THU JUL 6 2017

DEC003-MDC015-029-070330-
/O.NEW.KPHI.FA.W.0009.170706T2336Z-170707T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent MD-Cecil MD-
736 PM EDT THU JUL 6 2017

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Southwestern New Castle County in northern Delaware...
  Northeastern Kent County in northeastern Maryland...
  Southeastern Cecil County in northeastern Maryland...

* Until 1130 PM EDT

* At 731 PM EDT, Doppler radar and automated rain gauges indicated 
  that up to eight inches of rain has fallen over much of the warned 
  area since this afternoon. Extensive flooding has occurred, 
  especially near Middletown DE but also in adjacent areas of Cecil 
  county Maryland. It will take several more hours for the flood 
  waters to begin receding. Only light rain will occur in these 
  areas the next few hours. 

* Some locations that will experience flooding include...
  Middletown, Warwick, Sassafras and Townsend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3944 7585 3943 7584 3944 7580 3945 7578
      3945 7571 3931 7568 3931 7574 3934 7586

$$

po
2 follow-up statements
487 
WGUS41 KPHI 070318
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1118 PM EDT THU JUL 6 2017

DEC003-MDC015-029-070930-
/O.EXT.KPHI.FA.W.0009.000000T0000Z-170707T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent MD-Cecil MD-
1118 PM EDT THU JUL 6 2017

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Southwestern New Castle County in northern Delaware...
  Northeastern Kent County in northeastern Maryland...
  Southeastern Cecil County in northeastern Maryland...

* Until 530 AM EDT Friday

* At 1115 PM EDT, Doppler radar and automated rain gauges indicate 
  that as much as five to eight inches of rain fell across portions 
  of the warned area this afternoon and evening. Flooding continues 
  across the area with several roads remaining closed due to 
  flooding.

* Some locations that will experience flooding include...
  Middletown, Warwick, Sassafras and Townsend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3944 7585 3943 7584 3944 7580 3945 7578
      3945 7571 3931 7568 3931 7574 3934 7586

$$

Robertson
390 
WGUS81 KPHI 070938
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
538 AM EDT FRI JUL 7 2017

DEC003-MDC015-029-070947-
/O.EXP.KPHI.FA.W.0009.000000T0000Z-170707T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent MD-Cecil MD-
538 AM EDT FRI JUL 7 2017

...THE FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN NEW CASTLE...
NORTHEASTERN KENT AND SOUTHEASTERN CECIL COUNTIES...

Flood waters have receded, and are no longer expected to pose a 
threat to life or property. Therefore the flood warning was 
allowed to expire. Please continue to heed any road closures.

LAT...LON 3944 7585 3943 7584 3944 7580 3945 7578
      3945 7571 3931 7568 3931 7574 3934 7586

$$

Robertson

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 6, 5:59 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 6, 5:59 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
559 PM EDT Thu Jul 6 2017

.SYNOPSIS...
Low pressure along a frontal system stretching through the
Virginias will move northeast tonight and across New Jersey
Friday morning. A cold front will cross the area on Saturday
followed by high pressure on Sunday. High pressure becomes
established off the East Coast early next week but another
frontal system may affect the mid- Atlantic region around the
middle of the week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
6P: FFA continues. Circulation near 44062 in central Ches Bay.
No problems yet I-95 metro...we do have contg threat Cecil and
New Castle despite intensity having diminished. Prime threat
conts closest to most unstable air, highest pwat and near wind
shift from se to ene. Feeder bands from the se into New Castle.

430 PM: Flash Flood Watch issued for the I-95 corridor where it
appears most vulnerable through 9 PM for a flash flood episode.
Dual Pol is showing near 5.6" amts so far in a portion of New
Castle County and some wx underground reports are well over 4"
near Middletown DE. Significant flooding has occurred in
Townsend DE. Additionally...a fair amount of reports showing sse
inflow gusting to 20 kt lifting 74F dewpoint air over a wind
shift (ene wind) and the sitn is ripe for more 5" inch reports
between now and 9 PM.

Pockets of 2-4" rain with embedded isolated tstms later tonight
shifts to near and N of I-78, activated by an ewd moving MCV
now in the Ohio Valley. It should light up the warm front near
I-78 between midnight and 4 am Friday with that group of heavy
showers departing ne NJ roughly around 10 am Friday. Patchy fog
along the coast. Easterly flow turns light northerly by
morning.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Leftover heavy showers and isolated tstms mainly n of I-78
during the morning then it heats up during the mid and late
afternoon to possibly 90 degrees vcnty PHL. We are not using the
12z/6 GGEM-GFS soln attm and more so the WPC day 1 grids issued
around 1830z. Winds become northwesterly early in the day then
west to southwest in the afternoon. Still humid. A line of
strong tstms may be approaching the Poconos around 5 or 6PM.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
The upper level pattern across the US looks fairly stable
through the long term period, with a ridge over the west and a
trof in the east. A relatively strong shrtwv will move through
the mid-Atlantic on Saturday and dig the eastern trof a bit, but
then heights rise some by mid-week with a return to more
typical summer conditions.

A cold front associated with the above mentioned shrtwv will be
approaching from the NW Friday night. This may trigger some
t-storms during the evening, mostly N/W of PHL. The front then
works its way east through NJ and vicinity on Saturday.
Moisture looks to be rather limited and the forecast has just
low chance PoPs over north NJ and little if any rain expected
south of PHL. Any showers/t-storms will likely move out during
the afternoon or maybe sooner.

Surface high pressure will be building in from Saturday night
through Sunday. The airmass behind the front looks to be
slightly cooler but mainly drier and thus more comfortable for
Sunday and Monday. By Tuesday this high merges with the typical
Bermuda High offshore, resulting in a return to low-level SW
flow and increasing heat/humidity.

The latest GFS and ECMWF both indicate a frontal boundary
moving into the northern mid-Atlantic around mid-week. This
combined with moisture and instability leads to higher chances
for showers/T-storms on Tuesday and Wednesday with max temps a
few degrees above normal. If the front can push south of
Delaware by Thursday then drier and more pleasant weather is
possible, but confidence is not high for that to happen.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Remainder of this evening through 8 PM...Generally cigs between
600 and 2000 feet with an easterly wind that may gust 20 kt.
Vsby 1-6 mi in showers, vsby being shower intensity dependent.
Please see TAFS for details

Tonight...IFR conditions in showers/stratus/fog isolated embedded
tstm. east to north wind with any gusts generally under 20 kt
with the wind trending northwest near 11z/7.

Friday...IFR conditions possible in leftover st/fog with a chance
of lagging showers and thunderstorms north of KABE-KTTN, improving
to VFR sct-bkn during the afternoon with chance of an aftn
shower or tstm late in the day. Wind eventually becomes west.

OUTLOOK...

Friday night...VFR conditions early. Low clouds and/or fog possibly
developing overnight.

Saturday...Generally VFR expected. Possible brief MVFR in
scattered showers. West winds gusting 15-20 knots.

Sunday...VFR conditions expected with winds less than 10 kt.

Monday...VFR conditions expected. Southwest winds 10 to 15 kt.

Tuesday...Generally VFR conditions but temporarily lower in
scattered showers and t-storms. Southwest winds around 10 kt.

&&

.MARINE...
Winds and seas are expected to stay below SCA criteria through
Friday. East or southeast gusts near or just above 20 kt will
be possible tonight, but are expected to stay below 25 kt.
Winds first turn northwest Friday morning then southwest or
west during the afternoon, Friday.

Patchy fog along the coast.

OUTLOOK...

Saturday through Tuesday...Winds and seas are expected to remain
below SCA levels through the period.

RIP CURRENTS...

The risk for the formation of dangerous rip currents is expected
to be low again on Friday.

&&

.HYDROLOGY...
See LSR's and PNS's.

6P: FFA continues. Circulation near 44062 in central Ches Bay.
No problems yet I-95 metro...we do have contg threat Cecil and
New Castle despite intensity having diminished. Prime threat
conts closest to most unstable air, highest pwat and near wind
shift from se to ene. Feeder bands from the se into New Castle.

430 PM: Flash Flood Watch issued for the I-95 corridor where it
appears most vulnerable through 9 PM for a flash flood episode.
Dual Pol is showing near 5.6" amts so far in a portion of New
Castle County and some wx underground reports are well over 4"
near Middletown DE. Significant flooding has occurred in Townsend
DE. Additionally...a fair amount of reports showing sse inflow
gusting to 20 kt lifting 74F dewpoint air over a wind shift (ene
wind) and the sitn is ripe for more 5" inch reports between now
and 9 PM.

Pockets of 2-4" rain with embedded isolated tstms later tonight
shifts to near and N of I-78, activated by an ewd moving MCV
now in the Ohio Valley. It should light up the warm front near
I-78 between midnight and 4 am Friday with that group of heavy
showers departing ne NJ roughly around 10 am Friday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ070-071-102-104.
NJ...Flash Flood Watch through late tonight for NJZ016>018.
DE...Flash Flood Watch through late tonight for DEZ001.
MD...Flash Flood Watch through late tonight for MDZ008-012.
MARINE...None.

&&

Synopsis...AMC
Near Term...Drag 6P
Short Term...Drag
Long Term...AMC
Aviation...AMC/Drag 6P
Marine...AMC/Drag
Hydrology...Drag 6P
Hazardous weather outlook, Jul 6, 7:18 PM EDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
718 PM EDT Thu Jul 6 2017

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-072330-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
718 PM EDT Thu Jul 6 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Showers and thunderstorms tonight will be capable of producing heavy
rain, leading to poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-072330-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
718 PM EDT Thu Jul 6 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 6, 4:51 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   EMERGENCY MNGR

            A DAYCARE WAS FLOODED DUE TO HIGH WATER. SEVERAL
            VECHICLES STUCK IN HIGH WATER.

&&

CORRECTED REMARKS

EVENT NUMBER PHI1700914

GAINES
Local storm report, Jul 6, 4:57 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   EMERGENCY MNGR

            A DAYCARE WAS FLOODED DUE TO HIGH WATER. SEVERAL
            VEHICLES STUCK IN HIGH WATER.

&&

CORRECTED REMARKS

EVENT NUMBER PHI1700914

GAINES
Local storm report, Jul 6, 5:05 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   EMERGENCY MNGR

            A DAYCARE WAS FLOODED DUE TO HIGH WATER. SEVERAL
            VEHICLES STUCK IN HIGH WATER.

0500 PM     HEAVY RAIN       SMYRNA                  39.30N  75.61W
07/06/2017  M4.02 INCH       KENT               DE   MESONET

0503 PM     HEAVY RAIN       WARWICK                 39.42N  75.78W
07/06/2017  M5.78 INCH       CECIL              MD   MESONET

            RAINFALL RATES OF 4 INCHES PER HOUR.

0504 PM     HEAVY RAIN       MIDDLETOWN              39.45N  75.71W
07/06/2017  M5.20 INCH       NEW CASTLE         DE   MESONET

&&

EVENT NUMBER PHI1700914 PHI1700917 PHI1700915 PHI1700916

GAINES
Local storm report, Jul 6, 5:37 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   EMERGENCY MNGR

            A DAYCARE WAS FLOODED DUE TO HIGH WATER. SEVERAL
            VEHICLES STUCK IN HIGH WATER.

0500 PM     HEAVY RAIN       SMYRNA                  39.30N  75.61W
07/06/2017  M4.02 INCH       KENT               DE   MESONET

0503 PM     HEAVY RAIN       WARWICK                 39.42N  75.78W
07/06/2017  M5.78 INCH       CECIL              MD   MESONET

            RAINFALL RATES OF 4 INCHES PER HOUR.

0504 PM     HEAVY RAIN       MIDDLETOWN              39.45N  75.71W
07/06/2017  M5.20 INCH       NEW CASTLE         DE   MESONET

0535 PM     FLOOD            TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   TRAINED SPOTTER

            SEVERAL FIELDS IN LOW-LYING AREAS FLOODED.

&&

EVENT NUMBER PHI1700914 PHI1700917 PHI1700915 PHI1700916 PHI1700918

MWG/TA
Special weather statement, Jul 6, 5:39 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
539 PM EDT THU JUL 6 2017

MDZ012-015-062245-
Queen Anne's-Kent-
539 PM EDT THU JUL 6 2017

...AN AREA OF INTENSE SHOWERS WILL AFFECT NORTH CENTRAL QUEEN ANNE'S
AND WEST CENTRAL KENT COUNTIES...

At 537 PM EDT, an area of heavy showers was located over Langford,
or 9 miles north of Centerville. The showers are drifing slowly
northeast.

Locations impacted include...
Chestertown, Old Town, Langford and Kingstown.

Torrential rainfall are occurring in these areas, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3919 7626 3928 7620 3928 7618 3922 7602
      3912 7600 3915 7628 3917 7628
TIME...MOT...LOC 2137Z 091DEG 3KT 3918 7610

PO
Local storm report, Jul 6, 6:49 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
649 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   EMERGENCY MNGR

            A DAYCARE WAS FLOODED DUE TO HIGH WATER. SEVERAL
            VEHICLES STUCK IN HIGH WATER.

0500 PM     HEAVY RAIN       SMYRNA                  39.30N  75.61W
07/06/2017  M4.02 INCH       KENT               DE   MESONET

0500 PM     FLOOD            MIDDLETOWN              39.45N  75.71W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            PATRIOT DRIVE FLOODED

0503 PM     HEAVY RAIN       WARWICK                 39.42N  75.78W
07/06/2017  M5.78 INCH       CECIL              MD   MESONET

            RAINFALL RATES OF 4 INCHES PER HOUR.

0504 PM     HEAVY RAIN       MIDDLETOWN              39.45N  75.71W
07/06/2017  M5.20 INCH       NEW CASTLE         DE   MESONET

0532 PM     FLOOD            1 SE MIDDLETOWN         39.44N  75.70W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            FLOODING AT INTERSECTION OF 299 AND 301 AT HOOBERS INC.

0535 PM     FLOOD            TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   TRAINED SPOTTER

            SEVERAL FIELDS IN LOW-LYING AREAS FLOODED.

0600 PM     FLOOD            1 SW TOWNSEND           39.38N  75.71W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            DEXTER CORNER ROAD... AND LEVELS ROAD FLOODED.

0640 PM     FLOOD            2 E SASSAFRAS           39.37N  75.77W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            CALDWELL CORNER ROAD FLOODED.

&&

EVENT NUMBER PHI1700914 PHI1700917 PHI1700920 PHI1700915 PHI1700916
PHI1700919 PHI1700918 PHI1700921 PHI1700922

MWG/TA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:35 PM EDTFlash Flood WarningPHICecil4 hr
Jul 6, 4:04 PM EDTAreal Flood AdvisoryPHICecil4 hr
Jul 6, 4:08 PM EDTSpecial Weather StatementPHIKent67 min
Jul 6, 4:16 PM EDTFlash Flood WatchPHICecil, Kent3 hr
Jul 6, 4:17 PM EDTAreal Flood AdvisoryPHIKent3 hr
Jul 6, 5:39 PM EDTSpecial Weather StatementPHIKent66 min
Jul 6, 6:15 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's3 hr
Jul 6, 2:41 PM EDTSpecial Weather StatementPHINew Castle64 min
Jul 6, 3:01 PM EDTAreal Flood AdvisoryPHINew Castle119 min

Nearby

Areal Flood Warnings in Maryland, 2017Areal Flood Warnings in Delaware, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.